Supersymmetric measures and maximum principles in the complex domain. Exponential decay of Green's functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, pp. 347-414.
@article{ASENS_1999_4_32_3_347_0,
     author = {Sj\"ostrand, J. and Wang, W.-M.},
     title = {Supersymmetric measures and maximum principles in the complex domain. {Exponential} decay of {Green's} functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {347--414},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {3},
     year = {1999},
     doi = {10.1016/s0012-9593(99)80017-2},
     zbl = {0941.47033},
     mrnumber = {2000h:82050},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(99)80017-2/}
}
TY  - JOUR
AU  - Sjöstrand, J.
AU  - Wang, W.-M.
TI  - Supersymmetric measures and maximum principles in the complex domain. Exponential decay of Green's functions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
DA  - 1999///
SP  - 347
EP  - 414
VL  - Ser. 4, 32
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(99)80017-2/
UR  - https://zbmath.org/?q=an%3A0941.47033
UR  - https://www.ams.org/mathscinet-getitem?mr=2000h:82050
UR  - https://doi.org/10.1016/s0012-9593(99)80017-2
DO  - 10.1016/s0012-9593(99)80017-2
LA  - en
ID  - ASENS_1999_4_32_3_347_0
ER  - 
%0 Journal Article
%A Sjöstrand, J.
%A Wang, W.-M.
%T Supersymmetric measures and maximum principles in the complex domain. Exponential decay of Green's functions
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 347-414
%V Ser. 4, 32
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(99)80017-2
%R 10.1016/s0012-9593(99)80017-2
%G en
%F ASENS_1999_4_32_3_347_0
Sjöstrand, J.; Wang, W.-M. Supersymmetric measures and maximum principles in the complex domain. Exponential decay of Green's functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, pp. 347-414. doi : 10.1016/s0012-9593(99)80017-2. http://www.numdam.org/articles/10.1016/s0012-9593(99)80017-2/

[A] P. Anderson, Absence of diffusion in certain random lattices, Phys. Rev. 109, 1492 (1958).

[AM] M. Aizenman and S. Molchanov, Localization at large disorder and at extreme energies : an elementary derivation, Commun. Math. Phys. 157, 245 (1993). | MR | Zbl

[Be] F. A. Berezin, The method of second quantization, New York : Academic press, 1966. | MR | Zbl

[BCKP] A. Bovier, M. Campanino, A. Klein, and F. Perez, Smoothness of the density of states in the Anderson model at high disorder, Commun. Math. Phys. 114 439-461, (1988). | MR | Zbl

[CFS] F. Constantinescu, J. Fröhlich, and T. Spencer, Analyticity of the density of states and replica method for random Schrödinger operators on a lattice, J. Stat. Phys. 34 571-596, (1984). | Zbl

[DK] H. Von Dreifus and A. Klein, A new proof of localization in the Anderson tight binding model, Commun. Math. Phys. 124, 285-299 (1989). | MR | Zbl

[Ec] E. N. Economu, Green's functions in quantum physics, Springer Series in Solid State Sciences 7, 1979. | MR

[FMSS] J. Fröhlich, F. Martinelli, E. Scoppola and T. Spencer, Constructive proof of localization in Anderson tight binding model, Commun. Math. Phys. 101, 21-46 (1985). | MR | Zbl

[FS] J. Fröhlich and T. Spencer, Absence of diffusion in the Anderson tight binding model for large disorder or low energy, Commun. Math. Phys. 88, 151-184 (1983). | MR | Zbl

[HS] B. Helffer and J. Sjöstrand, On the correlation for Kac-like models in the convex case, J. of Stat. Phys. (1994). | Zbl

[K] A. Klein, The supersymmetric replica trick and smoothness of the density of states for the random Schrödinger operators, Proceedings of Symposium in Pure Mathematics, 51, 1990. | MR | Zbl

[KS] A. Klein and A. Spies, Smoothness of the density of states in the Anderson model on a one dimensional strip, Annals of Physics 183, 352-398 (1988). | MR | Zbl

[S1] J. Sjöstrand, Ferromagnetic integrals, correlations and maximum principle, Ann. Inst. Fourier 44, 601-628 (1994). | Numdam | MR | Zbl

[S2] J. Sjöstrand, Correlation asymptotics and Witten Laplacians, Algebra and Analysis 8 (1996). | Zbl

[SW] J. Sjöstrand and W. M. Wang, Exponential decay of averaged Green functions for the random Schrödinger operators, a direct approach, Ann. Scient. Éc. Norm. Sup., 32 (1999). | Numdam | Zbl

[Sp] T. Spencer, The Schrödinger equation with a random potential-a mathematical review, Les Houches XLIII, K. Osterwalder, R. Stora (eds.) (1984). | Zbl

[V] T. Voronov, Geometric integration theory on supermanifolds, Mathematical Physics Review, USSR Academy of Sciences, Moscow, 1993.

[W1] W. M. Wang, Asymptotic expansion for the density of states of the magnetic Schrödinger operator with a random potential, Commun. Math. Phys. 172, 401-425 (1995). | Zbl

[W2] W. M. Wang, Supersymmetry and density of states of the magnetic Schrödinger operator with a random potential revisited, (submitted).

Cited by Sources: